22 May 2011
Allopurinol can cause vasodilatation and this could lead to low blood pressure. Please discuss with your doctor.
Known cardiovascular side effects: pericarditis, peripheral vascular disease, thrombophlebitis, bradycardia, vasodilation.
- Allopurinol Information for Consumers
- Allopurinol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Allopurinol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What causes low blood pressure? My girlfriend suffers from bouts of breathing problems where sometimes she can't breathe for periods of up to ...
My daughter has been fainting and it appears due to low blood pressure. This seems like an intense drug to help raise her blood pressure. Is anyone ...
I have very low blood pressure and am on this medication. My doctor has reduced the dosage from 100 to 25 mg a day, but I am still light headed, and ...
... being in the 160's, then later on it will be just under or just over 100. Which make me feel really light headed, I eat ok and drink plenty. ...